# SDR DALA1170230945

- Difficulty date: December 9, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 59,628 hours, 45,134 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 59180000525
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

120911 CRACKED UPPER RIGHT SPAR HORIZONTAL STAB.  REPLACED SPAR CAP.
